ADVERTISEMENT

Q. I have a fever associated with a runny nose and headache. Kindly help me.

Answered by
Dr. Utkarsh Sharma
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jul 31, 2021

Hi doctor,

I am a 39-year-old female of height 1.56 meters and weight 83 kg. I have a fever, chills, muscle aches, headache, runny nose, and feeling very tired. I am taking Dazit. As there was rain last night, I am a little worried. Kindly help me.

#

Hello,

Welcome to icliniq.com.

I understand your concern and will help you out. Looking at the symptoms you mentioned, you seem to be suffering from an acute viral respiratory infection. Tablet Dazit (Desloratadine) may provide symptomatic relief. You should maintain hydration and keep drinking lots of fluids because, in fever, your body does not tell you when you are thirsty. Steam inhalation will also provide relief. If the headache is bothering you, I suggest taking tablet Crocin (Paracetamol) as and when required (limit to two to three tablets a day). Take Vitamin-C 400 mg tablet twice a day. Continue tablet Dazit 5 mg once daily.

Do not worry. You should recover in a week. Meanwhile, try to keep yourself isolated from other family members and use a mask. Please get back if you have further queries.



Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Would viral infection affect the lymphocyte and neutrophil values?

.. a viral infection, lymphocytosis can persist for seven to ten days. Your low neutrophils are relative, and it is because of increased lymphocytes. Platelet can be high because of inflammation or by iron deficiency anemia as a reactive thrombocytos...   Read full

Is headache a side-effect of Nevanac ophthalmic suspension?

.. (Nepafenac) does not have such side effects. But, I suggest you reduce the frequency of Nevanac to twice daily after 15 days and then to once at bedtime after next 15 days. You said you are wearing -2.75 in the right and -3.75 in left. This is a ...   Read full

Fever in Babies: When to Call the Doctor

.. symptom. When babies have fever, it can be traumatic for the parents as well, because they are unsure of what is causing it and how to soothe the baby. Adding to their anxiety, the baby is unable to explain his/ her discomfort in words. This artic...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


My triglycerides level was 207 mg/dL. Is it necessary to take medicine?
Hi doctor, Recently, I got a lipid profile done, and the triglycerides level was 207 mg/dL, apart from that everything ...  Read more»
My lipid test report shows quite high values. Kindly advice.
Hello doctor, I am 35-years-old. My cholesterol level is 222, triglycerides 87, HDL (cholesterol) 60, LDL (cholesterol)...  Read more»
Triglycerides - Causes, Medications, Symptoms, Risk Factors, and Treatment
Triglycerides are derivatives of glycerol and fatty acids. They might sound simple but the causes and symptoms contribut...  Read more»

Ask your health query to a doctor online?

Ask a General Practitioner Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.